# SDR SWIA201334432

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 26,863 hours, 21,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & GOUGE FOUND IN SKIN AT TOP OF FS 559.00+96 ADJACENT TO STRINGER 2R MEASURES OUT OF LIMITS.  C-CHECK REPAIRED DAMAGE AT FS 559.00+96 ADJACENT TO STRINGER 2R, CUT OUT DAMAGED AREA & APPLIED DOUBLER IAW SRM.
